# SDR AALA20090814TUL22

- Difficulty date: August 14, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- Aircraft time: 55,968 hours, 28,729 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: J06021379
- Part serial: 4124412
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR NUMBER 6 BEAM CRACKED AT BAYONET CRANK MOUNT HOLE.  STOP DRILLED CRACK, DYE CHECKED, INSTALLED PASSENGER DOOR BEAM DOUBLER.
